# SDR FDEA201202140574

- Difficulty date: February 14, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA AT BS 365 BET BL0 - RBL 20 CORROSION ON FLOORBEAM.  BLENDED AREA BL0 -RBL20 ORIGINAL MATERIAL .125 AFTER REWORK .092 MATERIAL   LOSS .033 FOUND OUT OF LIMITS IAW SRM 51-10-02 L= 22.0 W= 2.0 D= .033.   REMOVED DAMAGED FLOORBEAM IAW SRM 51-40-02.    INSTALLED NEW FLOORBEAM IAW SRM 51-40-02.    MAJOR REPAIR
